Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Mammography showed tuberculous lymphadentis. Taking akurit4. Getting back pain. Side effect?

hi im 32 yrs female n have a lump in armpit on gen physcians consultation i was undergone mammography results shown were n fnac tests caseating tuberculous lymphadentis,n she prescribd for akurit4(5 tabs daily as im 78kgs) , b long tab(half of it) n im using these from 20days but the pain was reduced but the the pain is back n from yestrday it hurts while lifting my hand up .what shall i do ?pl help me
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi Vaishnavi welcome to Health care magic forum. You are diagnised with tuberculous lymphadinitis, and getting treatment for that, so far it is o.k. the problem of your continuing the pain is it will take some time to get the relief, say about a month. if secondary infection is there you need some general antibiotics along with it.
You are using subclinical dosage of the drug, that is half tablet.with this dose you don't get relief more over you may become resistant and may need higher dose or newer drugs. So you must use priscribed dose, for pain relief you can have anti inflamatory analgesics with your doctors advise.
If you dont get relief with these guide lines, if you consult your doctor they will operate it and send for examination in the lab, still if you have any doubts you can consult our premium service get answer now and have immediate and expert suggession. Wishing for a quick recovery and thanks for calling.
Answered: Fri, 1 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor